MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD UD 54IN 3-0 D/A CT,FSL; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD UD 54IN 3-0 D/A CT,FSL; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J940H
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Local Reaction (2035); No Code Available (3191)
Date of Event 02/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot pb5343, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.The patient demographic info: age, weight, bmi at the time of index procedure.What was the name of the initial procedure? what tissue was the suture used on? what was the condition of the tissue (ie normal or thin, calcified, fragile, diseased)? how was the suture placed (interrupted or continuous)? patient symptoms manifestations (location, severity, appearance, systemic or local reaction)? were any cultures performed on the secretion? if so, what were the results? what was the indication for prescribing antibiotics to the patient? what medical/surgical intervention was provided to manage the patient symptoms? will the device or sample from lot pb5343 be returned for evaluation? what is physician¿s opinion as to the etiology of or contributing factors to this event? what is the patient¿s current status?.
 
Event or Problem Description
It was reported that a patient underwent an unknown surgery on (b)(6) 2020 and suture was used.Following the procedure, the patient experienced wound secretion.During a check on (b)(6) 2020, it was found that the wound dressing was wet and there was liquid exudation.The yellow fluid could flow out of the incision.The doctor in charge considers suture reaction.After that, the use time of antibiotics was prolonged for 3 days, and cleaning and dressing change were given at regular intervals every day.The patients condition changes better until (b)(6) 2020.Additional information has been requested.

Brand Name
VCL CT BRD UD 54IN 3-0 D/A CT,FSL
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9813194
Report Number2210968-2020-01884
Device Sequence Number2769935
Product Code GAM
UDI-Device Identifier10705031043626
UDI-Public10705031043626
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberJ940H
Device Catalogue NumberJ940H
Device Lot NumberPB5343
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2020
Initial Report FDA Received Date03/10/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;